# SDR CALA2021082701439

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 106,997 hours, 10,633 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Arced
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN SMOKE IN THE CABIN. FOUND ELECTRICAL ARCING ON THE P300 PANEL UPON ASESSMENT OF DAMAGE TO P300 PANEL, REMOVED AND FOUND RELAY K24002 GROUND SERVICE SELECT RELAY SEVERELY DAMAGED, SUSPECT INTERNAL FAILURE. NO FOD NOTED IN AREA. REFERENCE SSM 24-22-41,   WDM 24-21-31, 24-51-41. AC AND (1 EA.) P-49 PANEL A-5 VOICE RCDR RELAY. REF. AMM TASK # 23-71-01. [ACFT. # 0009]. VOX RCDR; (2 EA.) P-210 PANEL L-12 FLT. RCDR DC & E-23 FLT. RCDR F.O.M. (REF. L.P. # 6861022). LOCATION: (1 EA.) P-11 PANEL E-13 DE-ACTIVATED (PULLED) 4 EA. FLT. RECORDER CIRCUIT BREAKERS.  FOUND WIRE W4830-0301-1/0 BURNED AT P-300 PANEL. FOUND WIRE W4830-0401-1/0 BURNED AT P-300 PANEL.  FOUND WIRE W4830-0302-1/0 BURNED AT P-300 PANEL. FOUND WIRE W4830-0402-1/0 BURNED AT P-300 PANEL.   FOUND WIRE W4830-0303-1/0 BURNED AT P-300 PANEL. FOUND WIRE W4830-0403-1/0 BURNED AT P-300 PANEL. ADD EMP:U131143 24-41-31. FOUND WIRE W4030-0001-2/0 BURNED AT P-300 PANEL. REFERENCE WDM   FOUND WIRE W4030-0002-2/0 BURNED AT P-300 PANEL. REFERENCE WDM 24-41-31. 24-41-31. FOUND WIRE W4030-0003-2/0 BURNED AT P-300 PANEL. REFERENCE WDM   FOUND WIRE W4030-0004-04 BURNED AT P-300 PANEL. REFERENCE WDM 24-41-31. 24-22-41. FOUND WIRE W4228-0004-02 BURNED AT P-300 PANEL. REFERENCE WDM   FOUND WIRE W4228-0005-02 BURNED AT P-300 PANEL. REFERENCE WDM 2
